Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Why am I bleeding too much during my periods after having sex ?

i had sex for the first time in the month of april.MY PERIODS USED TO LASTS FOR THREE DAYS but for the past three months i am bleeding for five days and i am bleeding more than usual.plese suggests some medications for reducing the bleeding .is it because the vaginal opening is has become wide
Asked On : Tue, 30 Aug 2011
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You may be having increased bleeding which is called Menorrhagia, which can be caused possibly due to fibroid, endometriosis. You can take T.Pause for control of bleeding. Also get your haemoglobin level and blood counts checked to rule out anaemia which can make you weak. Eat plenty of fresh fruits and green leafy vegetables and also higher protein diet. Get a thorough checkup for any hormonal disturbances like PCOD, Thyroid problems, fibroid, endometriosis which are common causes of menorrhagia by your Gynaecologist and get appropriate treatment for the cause.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor